# SDR AALA201909169039

- Difficulty date: September 14, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 62,346 hours, 23,334 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111000800
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT TRACK WORN AT FR 46 AND +Y765. REPLACED SEAT TRACK PER SRM 53-31-15-04A AND 51-72-11.
